Orthogonal polynomials and their zeros

Névai, G. Pál and Totik, Vilmos: Orthogonal polynomials and their zeros. In: Acta scientiarum mathematicarum, (53) 1-2. pp. 99-104. (1989)

[img] Cikk, tanulmány, mű

Download (835kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 99-104
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 104. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15216

Actions (login required)

View Item View Item